# SDR USAA2010030890533

- Difficulty date: February 9, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6938779502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON WEB BETWEEN BS 380 TO BS 400 & BETWEEN S26L TO S27L.  REPLACED WEB BETWEEN BS 380 TO BS 400 & BETWEEN S26L TO S27L IAW B737 SRM 51-40-02 & BOEING DRAWING 69-38779.
